Applying numerical continuation to the parameter dependence of solutions of the Schrödinger equation

TitleApplying numerical continuation to the parameter dependence of solutions of the Schrödinger equation
Publication TypeJournal Article
Year of Publication2010
AuthorsBroeckhove J, Kłosiewicz P, Vanroose W
JournalJournal of Computational and Applied Mathematics
Volume234
Pagination1238 - 1248
ISSN0377-0427
KeywordsS -matrix pole trajectories
URLhttp://www.sciencedirect.com/science/article/pii/S0377042709004622
DOI10.1016/j.cam.2009.07.054
AttachmentSize
1011.6515.pdf673.08 KB